In the past year or so ive smoked weed maybe 3 times and been perfectly fine. then the other day i went with my friends to smoke and took maybe 5 hits and after like 10 minutes and felt worse then ive ever felt before in my life. my head starting spinning and it felt like i had an out of body experience where i didn't know reality and everything was so far away and i couldn't make sense of anything. when i moved or tried to talk my skin would heat up and i would get a rush of a terrrible feeling where i was unaware of what i was doing and reality and nothing i saw or heard was made sense of. my heart was racing so fast. everything i heard seemed so loud. i wanted to go to the hospital or wake my mom up i felt so terrible.it felt like a dream, or i should say i terrible nightmare. i would have normal thought but then everything outside of my mind was unreal and i did things without realzing it.i went to sleep tho and the next morning i felt ok. i thought the reason for my reaction was just that i smoked way too much weed. so maybe a week later i decided to try smoking again and decided to just do a lot less. i took only 2 hits and i was feeling fine until again 10 minutes later it hit me and i would rush into that terrible world again. i wanted to die. i couldn't talk to anyone bc it made it worse i just went home quickly i tried to go to sleep. now im perplexed. why could this be happening to me? iv smoked before and this has never happened and the next time it happened i smoked so little! could it be an allergic reaction? or maybe is a medicine im taking mixed with the weed causing anything? could the weed be laced? (altho nothing happened to my friends). could i be alergic (allergic) to any of the chemicals used to grow the weed? is it a panic attack? is there anything to do for this type of reaction? bc i really wld like to be able to smoke but if this is going to happen again i never want to again in my life.
Hi, your symptoms suggestive of acute marijuana intoxication which can be seen within minutes of inhalation and can last for 2-34 hrs. This is usually associated with increased heart rate, elevated blood pressure, Elevated respiratory rate, Conjunctival injection and Dry mouth. Along with euphoria, you are probably going through panic reactions which worsen when person is under the influence of marijuana. This Impairment is intensified by combination with other drugs, especially alcohol.
Allergic reaction is unlikely. I suggest you to quit smoking. I suggest you to consult physician for further evaluation. Take care and regards.
Okay your taking medication & your smoking weed ? Doesn't that sound dumb on its own ? You never mix drugs & medication. If health classes in school taught you anything thats a quick way to get so high u die. Of course its probably a reaction to your medication ! Smoking weed is not a daily thing, you need in life .. quit while your at it ! Weed is grown so wild that the **** your smoking could be more than weed bruh ! I been down that road, you not always smoking weed, your sometime smoking more serious **** than the lil plant !
you were just stoned out of your mind haha most people dont realize how strong weed actually is. everytime i smoke weed my heart rate increses and yeah i get paranoid but and it scares the **** out of me sometimes thats just what the herb does to some people its completely normal. it can be scary being as high as you were especially if your not used to it. i can promise you your weed wasnt laced or anything ive smoked some good bud before and had the exact same experience. i get high on a daily basis and have been for the last three years so im speaking from experience. dont let these people on here tell you stupid **** when they dont know waht theyre talking about
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.